# SDR 2002UALA01288

- Difficulty date: August 8, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N620UA
- Make and model: Boeing 767222
- Aircraft serial: 21880
- Aircraft time: 69,689 hours, 18,122 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Failed
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MID CABIN LAV TOILET OVERFLOWED, WATER SHUTOFF.  RINSE VALVE ON TOILET ASSY FAILED IN THE OPEN POSITION.  REPLACED TOILET ASSEMBLY.
